# SDR USAA030087

- Difficulty date: May 23, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME WEB CRACKED .25 INCH, STATION 1440.  INSTALLED TEMPORARY TIME LIMITED REPAIR PER EA 87186.  (M)
